# SDR MASA200601590

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 24,148 hours, 21,809 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: RP65899
- Condition: Failed
- Location: Aileron Trim
- Part time: 11,260 hours, 10,413 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6811 DEN - AILERON TRIM INOP.  MX REPLACED TRIM ACTUATOR.  ACFT CONTINUED OPERATIONS.
